# SDR HEEA0016447

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Faulty
- Location: T/R Drive
- Part time: 103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISK COUPLING - BOLTS AND NUTS LOST TORQUE.
